| Model Number |
B2-70071-DF |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/17/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The affected administration set was discarded by the user and could not be returned for evaluation.The reported issue could not be confirmed.
Event or Problem Description
On (b)(6) 2022, zyno medical received a complaint from an end user regarding a leaking issue.It was reported that "the leak was coming from below the bottom filter on the tubing, and it would happen immediately." the end user also stated that "this event took place 4 times in a single day all on (b)(6) 2022".The device operator was a nurse.Medication being infused was remicade.There was a patient involved.The patient was not harmed or injured.The contract manufacturer of the affected device is (b)(4).